# SDR DHL97721003

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI585161
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WILL NOT RETURN GROUND OR ACTUAL WEATHER.  REPLACED RADAR R/T PER MM 34-40, SYSTEM CHECKS OK.
